CSpace
thel1errorestimatesforaihamiltonianpreservingschemefortheliouvilleequationwithpiecewiseconstantpotentialsandperturbedinitialdata
Wen Xin
2011
Source Publicationjournalofcomputationalmathematics
ISSN0254-9409
Volume29Issue:1Pages:26
AbstractWe study the L1-error of a Hamiltonian-preserving scheme, developed in 19
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39969
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Wen Xin. thel1errorestimatesforaihamiltonianpreservingschemefortheliouvilleequationwithpiecewiseconstantpotentialsandperturbedinitialdata[J]. journalofcomputationalmathematics,2011,29(1):26.
APA Wen Xin.(2011).thel1errorestimatesforaihamiltonianpreservingschemefortheliouvilleequationwithpiecewiseconstantpotentialsandperturbedinitialdata.journalofcomputationalmathematics,29(1),26.
MLA Wen Xin."thel1errorestimatesforaihamiltonianpreservingschemefortheliouvilleequationwithpiecewiseconstantpotentialsandperturbedinitialdata".journalofcomputationalmathematics 29.1(2011):26.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wen Xin]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wen Xin]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wen Xin]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.